# SDR ASOA201001868

- Difficulty date: December 5, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 13,935 hours, 12,397 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR RT AFT FUSELAGE EMERGENCY (OVER WING) LIGHT IN-OP.  R & R RT AFT FUSELAGE EXTERIOR LIGHT IAW AMM 33-51-21. OP CKS GOOD.
